# SDR TSAA9833607

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8613211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY SLIDE LIGHT INOP.  REPLACED BATTERY POWER PACK, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
